| Model Number |
M00545261 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Imdrf device code a0501 captures the reportable event of the sponge detached.
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the ampulla for the treatment of stricture on (b)(6) 2024.During the procedure, the physician began to feel resistance while passing accessories through the biopsy cap.Upon further inspection, they noticed that the sponge from the biopsy cap was lodged in the scope.It was retrieved from the scope using alligator forceps.Reportedly, a water-soluble lubricant was not applied to the top of the biopsy cap prior to use.The procedure was completed using the same device.There were no reported patient complications as a result of this event.